Some properties of eigen- and associated functions of the Sturm–Liouville operator
Differencialʹnye uravneniâ, Tome 18 (1982) no. 10, pp. 1684-1694
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_10_a4,
author = {I. S. Lomov},
title = {Some properties of eigen- and associated functions of the {Sturm{\textendash}Liouville} operator},
journal = {Differencialʹnye uravneni\^a},
pages = {1684--1694},
year = {1982},
volume = {18},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_10_a4/}
}
I. S. Lomov. Some properties of eigen- and associated functions of the Sturm–Liouville operator. Differencialʹnye uravneniâ, Tome 18 (1982) no. 10, pp. 1684-1694. http://geodesic.mathdoc.fr/item/DE_1982_18_10_a4/